# SDR 2007UALA00714

- Difficulty date: March 8, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 65,827 hours, 10,773 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1210-1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR 36L AT STA 1210 TO 1219 IS CORRODED.    MAJOR REPAIR ACCOMPLISHED:  FORMED NEW STRINGER SECTION. INSTALLED NEW SECTION WITH SPLICES, ANGLES AND CHORD.
